# SDR A6WA201240535

- Difficulty date: May 11, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 29,051 hours, 26,771 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON PANEL 422AB HAS CRACKED SEAL RETAINER.  REMOVED UNSERVICEABLE RT ENG PYLON PANEL 422AB SEAL RETAINER AND INSTALLED SERVICEABLE SEAT RETAINER IAW SRM 51-42-06.
